# SDR AALA2009012700377

- Difficulty date: January 27, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- Aircraft time: 53,894 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK  - EXIT SIGN AT LEFT NUMBER 3 DOOR INOPERATIVE.  REPLACED POWER SUPPLY AT LEFT NUMBER 3 DOOR.
